# SDR UIEA2018061801185

- Difficulty date: June 18, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,983 hours, 18,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T481020
- Part serial: 3306
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT SIDE WINDOW HEAT CAUTION MESSAGE ADVISED IN FLIGHT. REMOVED AND REPLACED RT SIDE NR 2 WINDOW IAW AMM 56-11-02. OK FOR SERVICE.
